# SDR CA150408031

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,723 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206SZZC
- Condition: Seized
- Location: Ac System
- Component: Air Conditioner, Beech, 1155550209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIR CONDITIONER DRIVE QUILL SHAFT WAS FOUND SHEARED DURING ROUTINE INSPECTION OF THE SHAFT.  IT WAS DUE TO A DRIVE PULLEY BEARING SEIZURE.  THE 2 BEARINGS THAT SUPPORT THE DRIVE PULLEY ARE ON CONDITION.  1 BEARING FAILED BEFORE INSPECTION WOULD HAVE FOUND IT TO BE WORN.
